# SDR DLM88060884

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 47,601 hours, 37,498 cycles
- Engine: Pwa JT8D219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT MTC CHECK EO 09-086680-12 WAS BEING ACCOMPLISHED AND THE REPLACEMENT PRESSURE BULKHEAD TEE CHORD WAS FOUND TO HAVE SHORT EDGE MARGIN ON EXISTING FASTENERS DURING INSTALLATION.  DUE TO THIS, A TITANIUM REPAIR STRAP APPROVED BY MFG IS INSTALLED IAW ERA 458260-14.
